# SDR SIMA20180606012

- Difficulty date: June 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 33,156 hours, 28,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE HAS A SKIN CRACK AT FRAME 75 ABOVE STRINGER 2R. RAI SERVICEABLE DOUBLER FOR SKIN REPAIR AT FR 75R IAW SRM 53-31-01.
